The general solution of a functional equation related to the mixed theory of information.
Aequationes mathematicae, Tome 22 (1981), pp. 90-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1981__22_136859,
author = {Gy. Maksa},
title = {The general solution of a functional equation related to the mixed theory of information.},
journal = {Aequationes mathematicae},
pages = {90--96},
year = {1981},
volume = {22},
zbl = {0462.39003},
url = {http://geodesic.mathdoc.fr/item/AM2_1981__22_136859/}
}
Gy. Maksa. The general solution of a functional equation related to the mixed theory of information.. Aequationes mathematicae, Tome 22 (1981), pp. 90-96. http://geodesic.mathdoc.fr/item/AM2_1981__22_136859/